Mirena Stress Diet, Contraceptive Drugs, Case Scenarios, Unwanted Pregnancy, Daily Basis
I have to say to all the ladies who have had horrible experiences with Mirena, just because it didn't work for you doesn't mean it won't work for someone else. I'm a really good example of it working for me. ... more »
I have to say to all the ladies who have had horrible experiences with Mirena, just because it didn't work for you doesn't mean it won't work for someone else. I'm a really good example of it working for me.
So I used condoms.. and I really hated the idea of any possibility of slipping off or ripping, so I got on birth control. Soon as my 3 month supply ran out I neglected to go back in and get more, had a pregnancy scare. I knew I wanted the Mirena, I was destined and set to get it. Believe me, I've heard absolute horror stories of both the hormone and non-hormone IUD's, but I am one stubborn s.o.b. so I got it anyways, because I hate living my life through other peoples bitter/biased experiences. I had to try it for myself.
I got in, they sized me(after the pap and all that jazz way beforehand), felt uncomfortable, but hey, what wouldn't, it's going into your freaking uterus. They finally insert it, and I have to say it is the most overwhelming cramping pain I've ever had. But I really wanted this, and I shocked the nurses/dr. with just how cool I was handling it, said I'd be amazing at child birth. Sorry.. I like to brag about that, it's basically the right of passage for a woman. SO, I get up, go out to the lobby to schedule a check up, and I start oddly feeling faint, like I would pass out right there if I didn't sit down. It was weird, I wasn't in pain, I was actually pretty darn amazing feeling, but still felt faint. I probably should have stayed like I was told to to lay down. So I lay down and sooner or later go home with bad bad cramps, a thing of icy hot and lots of advil.
The only side effects I've ever had are cramps. It's been about 6 months that I've had it and I still have occasional bad cramps time to time. This should be expected, there is a foreign object in your uterus, it is still adjusting to it, this is VERY NORMAL. You people are asking too much to literally feel like nothing's different. As for things like nausea, weight gain, acne, c'mon, that's likely with any birth control you'll ever take. If you want to feel like you aren't taking birth control(condoms, pills, mirena, etc), then don't take it, it's simple as that, stop ragging on things that work for other people. I am really grateful for Mirena, sure I'll have cramps, but the positives are I won't have a family when I'm not ready, it's cost is very worth it in the long run, and I stopped having periods. I am a Mirena success story.
Stop trying to kill Mirena!!